Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Locating subsets of a Hilbert space


Author: Hajime Ishihara
Journal: Proc. Amer. Math. Soc. 129 (2001), 1385-1390
MSC (1991): Primary 46S30; Secondary 03F60
Published electronically: October 20, 2000
MathSciNet review: 1712901
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

This paper deals with locatedness of convex subsets in inner product and Hilbert spaces which plays a crucial role in the constructive validity of many important theorems of analysis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46S30, 03F60

Retrieve articles in all journals with MSC (1991): 46S30, 03F60


Additional Information

Hajime Ishihara
Affiliation: School of Information Science, Japan Advanced Institute of Science and Technology, Tatsunokuchi, Ishikawa 923-1292, Japan
Email: ishihara@jaist.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05674-4
PII: S 0002-9939(00)05674-4
Keywords: Constructive, locatedness, weakly totally boundedness, convexity
Received by editor(s): February 26, 1999
Received by editor(s) in revised form: July 30, 1999
Published electronically: October 20, 2000
Additional Notes: This research was partly supported by a Grant-in-Aid for Scientific Research (C) No.09640253 of the Ministry of Education, Science, Sports and Culture.
Communicated by: Carl G. Jockusch, Jr.
Article copyright: © Copyright 2000 American Mathematical Society